# SDR AWXA200500454

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 12,096 hours, 4,455 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE FORWARD EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY IN THE FORWARD EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
